# SDR AALA202401265841

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 13,713 hours, 3,754 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R3 EMERGENCY EXIT DOOR DAMPER NOT WITH GREEN BAND. SERVICED EMERGENCY EXIT DOOR DAMPER TO THE GREEN BAND.
